• Welcome! It’s great to see you.

    If you'd like to talk with people who know what it's like

    Our forum members are people, maybe like yourself, who experience mental health difficulties or who have had them at some point in their life.

lee

L

lee11719

Member
Joined
Jun 6, 2010
Messages
6
I am shaking, nervous and a mess. I went to my family doctor and he started me on serefem 14 days ago and some clonazepam (0.5) mg as needed? I dont even like to take advil so this is KILLING me. I have been taking the serefem for 14 days and don't see any imporvement,a nd tried the Clonazepam once but was exhausted. I am a mom of 4 who has always LOVED life and this is so unusual for me. I am having panic attacks related to my son's loss of friends. HE is in 7th grade and his long time friends have moved on and he is quite alone,. I am absolutely obsessing over this much more than he is. I can't think about anything else and am driving him crazy. I am looking for something to help me stop these thoughts so I can just "chill" about the situation.
Does anyone have any advice for me. I have been suffering for about 5 months now, and it is beginning to affect my son.
Please help. and please don't call me crazy like everyone in my house. I am so down.
 
BORTU

BORTU

Well-known member
Joined
Jun 4, 2010
Messages
1,449
Location
SW England
Dear Lee,

Oh how sad for you. I think most of the people on this group have had depression at some time. I do not know the drugs you have, but there a lots of different ones and they all work slightly differently. See your GP and get tim to try a different medicine for you. Does he understand how bad you feel/ Some doctors are not very good with nervous problems. I had a problem that my GP could not help me with so I asked to see a specialist. That helped a lot.

We feel for you. Good luck.
 
bluenomore

bluenomore

Well-known member
Joined
Jun 30, 2009
Messages
5,527
Hi, I'm also not familiar with your meds but I'd be very surprised if you started seeing much benefit after only 14 days. Every drug that I've been put on in the past has taken several months for it to have any great effect. Give it more time or ask your doctor if there's something else you can try.

Hang in there!
 
Top